Sudapro Head Cold 200mg/30mg 12 Film Coated Tablets

€9.95
In stock
In stock
SKU
SUDA008
This product may be unsuitable for certain people, please confirm that you do not suffer with any of the below conditions..

- Hypersensitivity to the active ingredients.
- Hepatic or severe renal impairment.
- Heart disease and cardiovascular disorders.
- Hypertension.
- Hyperthyroidism.
- Diabetes.

Sudapro Head Cold Tablets are used to relieve nasal congestion and the symptoms of colds including headache, sore throat, body ache, fever and pain.

Targets 3 symptoms of a head cold: Blocked nose, Pressure & Headache. When you’re suffering from a Head Cold, pressure builds up in your head, making it feel swollen and heavy. Sudapro Headcold tablets have been specially designed to help unblock your nose, relieve the feeling of pressure and heaviness in the head and get you feeling like your normal self again.

How to Use:

Adults and adolescents 15 years and over: Take one tablet every 6 hours. For more severe symptoms, take two tablets every 6 hours. Do not exceed 6 capsules in any 24-hour period.

Active Ingredients:

Each tablet contains Ibuprofen 200mg, Pseudoephedrine hydrochloride 30mg

No Related Posts

Products from the same brand

We can't find products matching the selection.